# SDR P2EA97091

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND EXTERNAL SKIN DENT, BETWEEN BS 270 AND BS 274, STRINGER 3 LEFT AND STRINGER 4 LEFT.  DEFECT SIZE .80 INCHES BY .65 INCHES AND .048 DEEP.  ACCOMPLISHED SMALL SKIN FLUSH REPAIR PER SRM 53-30-3 FIG 5.  (M)
